# SDR ASOA01172

- Difficulty date: September 17, 2001
- Submitted: October 24, 2001
- Operation: Air carrier
- Aircraft: N842AS
- Make and model: Cndair CL600*
- Aircraft serial: 7304
- System (JASC): 7931 · Engine Oil Pressure
- Part: O-Ring
- Part number: MS2951504
- Condition: Damaged
- Location: Lt Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: E, A

## Discrepancy

DURING CLIMB-OUT OF PIA EN ROUTE TO ATL, CAPTAIN REPORTED THE LEFT ENGINE OIL PRESSURE WARNINGS AND ANALOG INDICATION FLUXED FROM 45 TO 24 PSI.  INDICATIONS WERE NORMAL AT LOWER POWER SETTINGS.  AIRCRAFT DIVERTED TO EVV AND THE CAPTAIN SHUTDOWN THE LEFT ENGINE ON APPROACH DUE TO THE LOW OIL PRESSURE WARNING.  AIRCRAFT LANDED IN EVV WITHOUT FURTHER INCIDENT.  MAINTENANCE REMOVED AND REPLACED THE O-RING ON THE OIL PRESSURE SWITCH.  MAINTENANCE ALSO SERVICED THE LEFT ENGINE WITH 6 QUARTS OF OIL.  GROUND RUNS WERE GOOD.  NO LEAKS WERE FOUND.  AIRCRAFT OK FOR SERVICE.  (M)
